# SDR CA980908006

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D2J
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: SR88
- Condition: Cracked
- Location: Nr 4 Cylinder
- Stage of operation: LD
- Nature of condition: E, R
- Precautionary procedure: A, B

## Discrepancy

(CAN) WHILE DOING CIRCUITS, THE ENGINE BEGAN TO RUN ROUGH WITH PARTIAL POWER LOSS.  THE AIRCRAFT LANDED AND POST-FLIGHT INSPECTION FOUND NR 3 CYLINDER HAD 2 DEAD SPARK PLUGS AND NR 4 CYLINDER HAD A SPARK PLUG WITH BROKEN CERAMIC.  ALL THE ENGINE SPARK PLUGS WERE REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
